Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Sudden sweating, dizzy, nausea, type II diabetic. Are these signs of heart attack ?

My husband is complaining of sudden sweating, dizzy and has nausea . We thought it may be his sugar, so I gave him a few orange slices. then i checked it and it was at 125. He is a type II diabetic. then checked his temp and it was normal. Now he seems to be resting okay but not sure if this could be a sign of a heart attach despite not having chest pain . Please advise.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Hello, Your husband is a known Diabetic and on regular medication I hope. Sudden sweating, dizziness and nausea are the commonest symptoms of hypoglycemia which is a common side effect of Diabetes and its treatment. Don't skip meals. Have frequent small meals to reduce hypoglycemia.
Diabetes are prone for heart attacks more than the normal people. It is better to undergo a cardiac evaluation on a regular basis.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor